# SDR DALA2024022602656

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 27,334 hours, 10,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0213391) LH ZEE CHANNEL IN FWD CARGO HAS SEVERAL SPOTS OF CORROSION FROM STA 500-500L LBL 22 WL 158. REMOVED AND REPLACED DAMAGE L/H ZEE CHANNEL AT FWD CARGO STA 500 +12-500L LBL 22 PER B737-900 SRM 53-00-53 2R-6 AND SRM 51-40-02.
